| Catalog Number |
5532-G-609-E |
| Medical Device Problem Codes |
Device Difficult to Setup or Prepare (1487); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/04/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no similar events for the lot referenced.An evaluation of the device cannot be performed, as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.
Event or Problem Description
The following information was provided: during attempt of implantation of the liner, it turned out that wire in it holds only from one side, and its not fully embedded in the product.Procedure was finished with second product.